# SDR USAAD00013

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL-ROC - FLT 2208 - AFTER THE LANDING GEAR EXTENSION DURING APPROACH THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  THE APPROACH WAS ABORTED AND THE LANDING GEAR CYCLED.  THIS TIME THE GREEN LIGHT ILLUMINATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A PROXIMITY BOX BITE CHECK AND CLEANED THE NOSE GEAR PROXIMITY SENSOR, ALL CHECKED NORMAL AND NO DEFECTS WERE NOTED.  (M)
